# SDR UPS97222280

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SHEAR TIE AFT SIDE OF FRAME BS 990 RBL 10 WL 137.  REMOVED CORRODED SHEAR TIE, FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 51-30-02, 51-40-03, CORRODED PART OUT OF LIMITS PER SRM 53-10-1.
